Recalled device may not deliver breathing support to the patient. A delay in treatment may potentially lead to patient injury or death.
7/2/2015 3:10:00 PM
Unapproved products may be contaminated or manufactured incorrectly, which could result in patients receiving the wrong dose, even when administered according to the labeled directions for use.
7/1/2015 2:40:00 PM
FDA investigating the safety of codeine-containing medicines to treat coughs and colds in children under 18 years because of the potential for slowed or difficult breathing.
7/1/2015 2:00:00 PM
May cause anesthesia gas to leak and could prevent the ventilator from providing breathing support if not corrected immediately.
7/1/2015 4:00:00 AM
New warning added to drug label to describe risk of chemical leukoderma.
chemical leukoderma, have been associated with the use of the Daytrana patch.
6/24/2015 4:10:00 PM
Reports of 12 serious patient injuries, including breathing difficulties that impacted oxygen levels in patients.
6/24/2015 11:50:00 AM
FDA will update recall with new information as it becomes available.
6/22/2015 4:35:00 PM
Can cause serious adverse health issues including allergic reactions, pain, infections, or death.
6/20/2015 1:00:00 AM
An interruption in electrical connection would cause the pump to stop, which could cause serious patient injury or death.
6/16/2015 3:55:00 PM
Health care professionals should continue to follow the recommendations provided in the BOXED WARNING, FDA’s most serious type of warning, and the WARNINGS AND PRECAUTIONS and INDICATIONS AND USAGE sections of the labeling.
6/16/2015 2:00:00 PM
Incorrect orientation of the patch with the rough side toward the bloodstream may increase the risk of vessel thrombosis and/or embolism. Posted 06/03/2015
6/3/2015 4:00:00 AM
Risk of embolization, which can cause vision impairment, blindness, stroke and damage and/or death of the skin and underlying facial structures.
5/28/2015 3:10:00 PM
Ventilator may activate false Extended High Ppeak or Circuit Occlusion audio and visual alarms, open the safety valve and stop ventilating.
5/27/2015 5:00:00 PM
Can lead to to administration of more drug than was prescribed.
5/20/2015 10:00:00 PM
High levels of blood acids called ketones may require hospitalization. Posted 05/15/2015
5/15/2015 3:00:00 PM
An unauthorized user with malicious intent could access the pump remotely and modify the dosage it delivers, which could lead to over- or under-infusion of critical therapies.
5/13/2015 4:00:00 AM
Possibility of a tear on the left atrial wall during use of the device.
5/7/2015 4:50:00 PM
Administration of product with particulate matter has potential to result in inflammation, allergic reactions, or blockage of blood vessels, which may be life-threatening if vital organs are affected.
5/5/2015 12:20:00 PM
Patients may need a repeat mammogram or additional medical follow-up.
4/30/2015 6:30:00 PM
Administration of a sterile injectable that has foreign particulates has the potential of severe health consequences.
4/24/2015 6:45:00 PM
Injected particulate may result in local inflammation, low-level allergic or immune responses, granuloma formation or mechanical irritation of tissue.
4/24/2015 2:00:00 PM
The results obtained from these test kits have not been demonstrated to be accurate and should not be used as diagnostic tests for Ebola infection. Posted 04/23/2015
4/23/2015 4:00:00 AM
Consumers could take a product with undeclared levels of acetaminophen, dextromethorphan, guaifenesin, phenylephrine and/or diphenhydramine.
4/22/2015 7:10:00 PM
Evidence of NSAID toxicity in the pets exposed to flurbiprofen and died.
4/17/2015 4:15:00 PM
Separation could result in required intervention to prevent permanent impairment or damage.
4/16/2015 1:00:00 PM